# SDR JR2R20171116301

- Difficulty date: November 16, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug MD 83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9923630
- Condition: Cracked
- Location: Bs 1463-1464
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME COVER PANEL CRACKED. REMOVED, FABRICATED, AND INSTALLED REPLACEMENT COVER PANEL IAW SRM 51-30-2, 51-10-2, 51-10-4, AND 51-10-3.
